# SDR AALA20111223DFW10

- Difficulty date: December 19, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 43,111 hours, 5,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD ESCAPE PATH LIGHTS FROM 1G TO 4G FAILED CHECK.  REPLACED BATTERY PACK AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
